MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D011
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The return of the product was requested.If the product is returned, product investigation will be performed, and this complaint would be updated upon analysis completion.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited premature battery depletion (pbd).The device was explanted and no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The return of the product was requested.If the product is returned, product investigation will be performed, and this complaint would be updated upon analysis completion.Upon receipt at our post market quality assurance laboratory, a review of memory noted no suspicious fault codes or resets while implanted.The pulse generator pg diagnostic data spreadsheet graph shows a cell depletion pattern that is consistent with normal battery depletion.The device passed the longevity calculation with a lifetime longevity of 135.3 percent.Device implanted for 8.21 years.Elective replacement indicator eri or end of life eol interval is 92 days.Passing is 90 days.The no problem detected conclusion code was selected based on analysis of the returned product.Analysis found no evidence of device defect, malfunction or damage outside the bounds of normal medical use.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited premature battery depletion (pbd).The device was explanted.No additional adverse patient effects were reported.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16005123
Report Number2124215-2022-53387
Device Sequence Number6656034
Product Code LWS
UDI-Device Identifier00802526533808
UDI-Public00802526533808
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/30/2016
Device Model NumberD011
Device Catalogue NumberD011
Device Lot Number437626
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale